# SDR AALA202304254812

- Difficulty date: April 4, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N867NN
- Make and model: Boeing 737823
- Aircraft serial: 40762
- Aircraft time: 35,417 hours, 14,745 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FUSELAGE SKIN, AROUND VACUUM WASTE VENT, LOCATED FROM BS 907 TO BS 927 AT LBL 22. REPAIRED SKIN PER SRM 53-70-01-2R-3.
